Cookies?
Library Header Image
LSE Research Online LSE Library Services

The Ramsey number for hypergraph cycles I

Haxell, Penny, Luczak, Tomasz, Peng, Yuejian, Rödl, Vojtech, Rucinski, Andrzej, Simonovits, Miklós and Skokan, Jozef (2006) The Ramsey number for hypergraph cycles I. Journal of Combinatorial Theory, Series A, 113 (1). pp. 67-83. ISSN 0097-3165

Full text not available from this repository.
Identification Number: 10.1016/j.jcta.2005.02.005
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00973...
Additional Information: © 2006 Elsevier
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 23 Jun 2008 08:08
Last Modified: 20 Apr 2019 00:36
URI: http://eprints.lse.ac.uk/id/eprint/5898

Actions (login required)

View Item View Item